# SDR CALA2013092391337

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BS 287 RBL 14 TO RBL 79 CORRODED.  REMOVED EXISTING T CAP & FABRICATED NEW T-CAP SRM 53-00-01 & DRAWING 1505-100333.  INSTALLED T-CAP & SPLICE ANGLE & SPLICE STRAP IAW B767-300 SRM 53-00-51 REPAIR 1 & SRM 51-40-02.
